# SDR IXXA05SMN240S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Xs 250.089
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT INNER WING OUTBD L/E ZEE PAN CRACK 2” AT STA XS 250.089.  REMOVED CRACKED SPLICE PAN IAW DC8 SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW SPLICE PAN IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.
